Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

BP under control, taking tazloc, have giddiness and discomfort. Is it due to medicine?

i am taking tazloc 20mg for the past 6 months and i am 40 years old , my BP levels without tablet will be 130/85 and after taking medicine tazloc 20mg it is 120/80 but after 6 months of dosage now i am experiencing giddiness and its quite uncomfortable for me i want to know whether its because of tazloc 20 mg or for other reasons ....? do i have to change my BP tablet ?
Asked On : Sun, 30 Sep 2012
Answers:  2 Views:  2283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

Welcome to HCM

Hypertension is chronic pathophysiologic condition and we need to recheck BP and monitor the dose of the drug and any modification is to be made only after examination by treating Physician.

Even if self monitoring is done then also it is to be measured at clinic or hospital and future follow up is decided.

Giddiness is May be due to having low BP or many times BP falls when we stand up a condition called Postural Hypotension needs to be checked.

If every thing is fine then other possibilities like BPV,any ear pathology or even dehydration may be a cause?

As your BP is not very high combine it with life style modification and see if no drug is required, reduce salt in take to
See your treating Physician and adjust dose or tab of antihypertensives.

He is beat person to make any changes.

Good lick to you

Answered: Sun, 30 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to health care magic forum. In the begen ing your BP reading was 140/85. after few days it was 120/80. after 6 months you are feeling giddy now. Cause might be low BP, middle ear infection, gastric irritation, etc. I advise you to contact your doctor again to get your BP tested to decide the cause of the dizziness.If BP is normal other causes should be considered.
Besides i advise you to follow some diet recommendations as aavoid taking more of spices, chillies, junk foods, and oily foods.
Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits juices, and dry fruits to improve blood, general health and resistance. Wishing for a quick recovery and thanks for calling.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor